RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 531–539 (Mi msb5764)  

Zum Theorem von Frobenius

S. N. Tschernikow


Full text: PDF file (782 kB)

Bibliographic databases:
Received: 22.07.1938

Citation: S. N. Tschernikow, “Zum Theorem von Frobenius”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 531–539

Citation in format AMSBIB
\Bibitem{Tsc38}
\by S.~N.~Tschernikow
\paper Zum Theorem von Frobenius
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 531--539
\mathnet{http://mi.mathnet.ru/msb5764}
\zmath{https://zbmath.org/?q=an:0021.01201|64.0960.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5764
  • http://mi.mathnet.ru/eng/msb/v46/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:124
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019